Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does HIV Cause Burning Red Spots

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

throat burning sensations with Aptripla

Firstly thank you for this great forum. I find it incredibly helpful particularly as I live in a developing country and have no support services. My question is I have been on Aptipla for about 3 months and regularly (but not every day) have a...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...examination of the throat would be helfpul to sort out. If swallowing similar size capsules and food/liquids doesn't trigger similar burning sensations then you might have an unusual reaction to the Atripla which might lead to consideration of a... Read more »

skin sensitivity - burning sensation

I have been experiencing a burning sensation on my skin lasting about a month.The sensation started... Read more »

BURNING SENSATIONS

I initially found out i had syphilis in conjunction with my hiv... probably had syphilis for... Read more »
Articles
Test Positive Aware Network

OIs and Co-Infections and STIs -- Oh, My!

...fungus). The infection can travel down the throat to the esophagus (the tube that helps take food to the stomach), causing pain or burning sensations and making eating difficult. Diflucan (fluconazole) is the treatment of choice, but other drugs... Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...and vegetable skins. Over the counter or prescription drugs may also be used to relieve gas. Heartburn (acid reflux) causes a burning sensation in your chest. It has nothing to do with your heart! It can happen when your stomach acid backs up... Read more »
AIDS InfoNet

Candidiasis (Thrush)

...infection spreads deeper into the throat it is called esophagitis . It looks like white patches similar to cottage cheese, or red spots. It can cause a sore throat, pain when swallowing, nausea, and loss of appetite. Thrush can also cause... Read more »
AIDSinfo

An Overview of Epivir (3TC, Lamivudine)

...effects. Serious side effects of this medicine include severe abdominal or stomach pain, or feeling of fullness; nausea; tingling, burning, numbness, or pain in the hands, arms, feet, or legs; and vomiting. Individuals should tell a doctor if... Read more »
Connect With Others

Symptoms

Posted by Anonymous, 1 Reply
...somethimg in my throat. It felt tight. It feels soar on and of but I still feel that my throat feels tight. My face get really hot a burning sensation and I take my fever but I do not have one. this happens 2 to 3 times a day. When my face burns... Read more »

Burning Sensation

Posted by Anonymous
...like? Is it suppose to be painful? As for me, my urine is generally warm and slightly hot at some point, could that indicate a burning sensation? Read more »

Question (spelling) question answered by Dr. Bob

Posted by josenav, 2 Replies
...day(nov/27/06) i had fever that went away in the night and the next day was like a flu but more intense, the night of nov/28/06 i had a burning sensation on my chest like on the heart, and felt really bad like if it was my blood pressure, i wanst... Read more »

My tongue. Beg your help

Posted by Anonymous, 8 Replies
...big red spot at the center of the tongue but do have more or less the same white tongue and the small red spots that cause the burning sensation I have. http://www.hivdent.org/slides/atrophic_candidiasis_tongue.htm Please seriously answer my... Read more »